Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: ?
Life Threatening? No
Write-up: Upper respiratory tract something going on; possible bronchitis; Left lower lobe atelectasis; D Dimer that was positive, reading 1.95; Pulmonary embolism; This is a spontaneous report from a contactable consumer (patient). A 62-year-old male patient received the second dose of BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, batch/lot number and expiration date unknown) via an unspecified route of administration at left arm on 21Jan2021 07:30 (62-year-old at time of vaccination), at single dose, for COVID-19 immunization. The patient''s medical history included psoriatic arthritis from 10 years (he started Cosentyx three or four weeks before reporting) and COVID virus from Nov2020. Concomitant medications included secukinumab (COSENTYX) from three or four weeks before reporting for psoriatic arthritis. The patient previously received the first dose of BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, lot number: EL1284) via an unspecified route of administration at left arm on 31Dec2020 07:30 (62-year-old at time of vaccination), at single dose, for COVID-19 immunization. Prior vaccinations within 4 weeks was none. Patient states he just wanted to report; and he didn''t know if this is significant. Patient reports now he has bilateral pulmonary embolism (from 04May2021) along with an upper respiratory tract something going on. Adds he never had this before. The doctor for his possible bronchitis has him on Omnicef and started Xarelto. Adds they were lucky to find the pulmonary embolism. Mentions the doctor tried a different antibiotic first, Keflex (NDC 68180 0122 02), and it was not helping. The doctor noticed his pulse oximeter (on 04May2021) reading was 92% and did a chest x ray. The chest x ray (on 04May2021) showed left lower lobe atelectasis. The doctor said that would not account for the low pulse oximeter of 92%. She sent him for a D Dimer (on 04May2021) that was positive, reading 1.95; and then had a chest CT at 1:00PM on Tuesday (04May2021), that showed the bilateral pulmonary embolism. Adverse events required a visit to physician office (received outpatient tests). Therapeutic measures were taken as a result of the event possible bronchitis and included Omnicef and Xarelto. The outcome of the events was unknown. Information on the lot/batch number has been requested.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166